# SDR CA020530015

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 9,185 hours
- Engine: Allsn 250C30P
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Part number: 206075295053
- Condition: Broken
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION OF THE AIRCRAFT, THE POSITIVE LEAD CONNECTING TO THE BATTERY SOLONOID WAS FOUND TO BE VERY LOOSE. UPON CLOSER INSPECTION HALF OF THE STRANDED BATTERY WIRE WAS BROKEN.
